# SDR ASAA0852934

- Difficulty date: May 10, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 2,137 hours, 628 cycles
- Engine: Cfmint CFM567B27
- Engine time: 2,137 hours, 628 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Alternator
- Part number: 5065691
- Condition: Burned
- Location: Nr 2 Engine Eec
- Part time: 2,137 hours, 628 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG EEC ALTERNATOR HAS BURN MARK WITH MISSING MATERIAL. REF LG PG 6415951 FOR BREAKERS PULLED AND MIG 51A'S INSTALLED.  ROTABLE PART HAS BEEN VERIFIED.  REMOVED ENG NR 2 EEC ALTERNATOR AND INSTALLED NEW SERVICEABLE EEC ALTERNATOR.  TEST 3A LEAK CK AND TEST 13 EEC BITE CK.  NO LEAKS OR RECENT FAULTS NOTED.
